# SDR YV3R2020070700297

- Difficulty date: June 29, 2020
- Submitted: July 7, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-RZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4084
- Aircraft time: 5,392 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTACW
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 COOLING VAIN WELD SHOWED SIGNS OF A CRACK.
